MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 4.5,10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 4.5,10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-022-51-4510
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094)
Date of Event 10/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation: concomitant device(s): 5532628 02-020-13-0245 - truliant cr cem fem cr cem left sz 4.5; 5605581 02-022-45-4535 - truliant tib fit tray cem sz 4.5f/3.5t; 5665381 200-07-35 - advanced patella 35mm 3 peg implant; 5972610 201-78-15 - holding pin mini sharp point 4 pk; s013682 521-78-23 - threaded pin size 2.3 collared 2pk; s020030 521-78-32 - threaded pin size 3.0 collarless 2pk; s020045 521-78-32 - threaded pin size 3.0 collarless 2pk; s019042 521-78-36 - threaded pin size 5.1 collarless 2pk; 4043019220 a10012 - gps implant kit v2.
 
Event or Problem Description
As reported, approximately 3 years post op the initial tsa, this male patient was revised due to wear on poly and synovitis.Patient was complaining of pain.Patient last known to be in stable condition.Explants unavailable.No other information available.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported may have been the result of the reported prosthesis wear and synovitis, as stated in the experience report.However, this cannot be confirmed as the device was not returned for evaluation and the photographed insert does not appear to show signs of wear that are inconsistent with being implanted for approximately 3.25 years.An additional contributing factor to the revision may have been inclusion of the implanted polyethylene component in the packaging recall.Section h11: *the following sections have corrected information: (h6) component code: 734, bearings.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: g reporting contact and reporting contact e-mail, h6 clinical code.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d.The revision reported may have been the result of the reported prosthesis wear and synovitis, as stated in the experience report.However, this cannot be confirmed as the device was not returned for evaluation and the photographed insert does not appear to show signs of wear that are inconsistent with being implanted for approximately 3.25 years.An additional contributing factor to the revision may have been inclusion of the implanted polyethylene component in the packaging recall if any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP CRC INSERT SZ 4.5,10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key15742757
Report Number1038671-2022-01414
Device Sequence Number5850977
Product Code JWH
UDI-Device Identifier10885862312679
UDI-Public10885862312679
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/12/2026
Device Model Number02-022-51-4510
Device Catalogue Number02-022-51-4510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Supplement Date Received by Manufacturer02/28/2023
10/17/2022
07/11/2025
Initial Report FDA Received Date11/07/2022
Supplement Report FDA Received Date03/21/2023
12/18/2024
07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale